# SDR AALA201801049016

- Difficulty date: January 3, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N907NN
- Make and model: Boeing 737823
- Aircraft serial: 31158
- Aircraft time: 17,032 hours, 6,802 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT RIGHT EXIT DOOR EXIT SIGN IS MISSING. REMOVED AND REPLACED THE SIGN IAW AMM 33-51-01.
